# SDR AALA202406139538

- Difficulty date: June 5, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 67,015 hours, 31,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 2LA00546900
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SLIDE ARMED INDICATOR LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202406109538: MAINTENANCE REPLACED THE R1 DOOR SLIDE ARMED INDICATION WARNING LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.** (CLOSED)
